# SDR 2A6D20240828003

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead Web
- Part number: 350A21103286
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 8,057 hours, 25,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE 15° BULKHEAD LH WEB (PN: 350A21-1032.86) IN THE FORM OF SEVERAL CHAFES. THE CHAFES WERE REPORTED TO BE 0.20” X 0.10” AND 0.004” DEEP, AS WELL AS 0.20” X 0.30” AND 0.010” DEEP
